# SDR HALA2014061200082

- Difficulty date: June 12, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,712 hours, 33,703 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

C HYD DEM PUMP LIGHT CAME ON DURING DECENT,  OVERHEAD LIGHT A EICAS LIGHT.  PERFORMED CHECKLIST NO CHANGED SWITCH OFF.  PERFORMED OPS TEST OF CTR HYD SYS IAW AMM 263-11-00-175.896 C HYD DEM PUMP OPS CHECKED GOOD. NO FAULTS NOTED.
